# SDR MASA2022082800219

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 44,270 hours, 32,319 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Indication
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL W/CONT STICK SKR (RTF EMER DECLARED)
INSPECTED STICK PUSHER AND CLEANED CONNECTOR SYSTEM OPS NORMAL.
